# SDR AALA202302024100

- Difficulty date: January 29, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 27,501 hours, 11,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14200
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 20,262 hours, 8,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE, SLIDE PACK ASSEMBLY ON AFT ENTRY DOOR 834. REPLACED DOOR SLIDE PACK ASSEMBLY ON AFT ENTRY DOOR 834 PER JOB CARD 08L22125001.
